# SDR ASAA9880131

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5610 · Flight Compartment Windows
- Part: Pin
- Condition: Out Of Track
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - AFTER ARRIVAL OF FLIGHT 456, CREW REPORTED THE FLIGHT COMPARTMENT LEFT SLIDING WINDOW WOULD NOT OPEN.  FOUND WINDOW AFT HINGE PIN MIGRATED OUT OF POSITION.  REPOSITIONED PIN INTO HINGE AND OPERATED NORMALLY.  (M)
